# SDR COMA0560279

- Difficulty date: April 23, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 16,796 hours, 15,814 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Part number: 356124310
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5673- ANTI ICE DUCT WARNING.  REPLACED THE LT FUSELAGE SENSING ELEMENT A47WK.
